Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: WHy do I still have anhedonia??? DESPERATE! jerrympls

Posted by linkadge on April 2, 2006, at 9:45:54

In reply to Re: WHy do I still have anhedonia??? DESPERATE!, posted by jerrympls on April 2, 2006, at 1:00:45

Are you just taking the seroquel for sleep ?
Could it be replaced by a sleep inducing antidepressant.

You could try a low dose of amitryptaline, remeron, or trazodone, instead of the seroquel you might reduce some anhedonia.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:626432
URL: http://www.dr-bob.org/babble/20060329/msgs/627768.html